# SDR ASOA20130415028

- Difficulty date: April 15, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 22,499 hours, 18,429 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4504616A
- Part serial: 1201221
- Condition: Leaking
- Location: Apu
- Part time: 19,199 hours, 28,621 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG FUEL ODOR IN COCKPIT DURING TAXI AND ROTATION.   MX REPLACED THE APU FUEL CONTROL ASSY THAT WAS LEAKING.  OPS CHECKED GOOD.
